# SDR SWAA2012022201652

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 58,150 hours, 48,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 360, STR 8R.  REMOVED AND REPLACED STRINGER CLIP IAW SRM AND BAC DWG.
